# SDR DALA2024013101424

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,658 hours, 19,677 cycles
- System (JASC): 2565 · Escape Slide
- Part: Module
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 1L DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: R/R ALARM SIGNAL MODULE PER B767-300 AMM 52-73 OPS CK NML (0177359)
